# SDR AALA202011279002

- Difficulty date: November 26, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 40,178 hours, 14,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132150
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 40,178 hours, 14,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT TEST FAILED, LEFT FORWARD EMERGENCY POWER SUPPLY UNIT 10WL.  REPLACED 10WL EMERGENCY POWER SUPPLY UNIT, PER AMM 33-51-11.
